# SDR E81RJW301904

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N17CJ
- Make and model: Raythn 390
- Aircraft serial: RB171
- Aircraft time: 206 hours, 111 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 233700109
- Part serial: 0266
- Condition: Out Of Tolerance
- Location: Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR SIMULTANEOUS "ROLL FAIL" AND "SPEED BRAKE FAIL" ANNUNCIATOR INDICATIONS REPLACED HBC P/N 390-384011-0019 SPOILER SYSTEM ELECTRONIC CONTROL MODULE WITH AN ELECTRONIC CONTROL MODULE REPAIRED BY MANUFACTURER'S FACILITY 8/04/2009. DURING FOLLOWING MAINTENANCE OPERATIONS COULD NOT BRING POSITION SENSOR LVDT READINGS TO WITHIN SERVICE LIMITS. REPLACED ELECTRONIC CONTROL MODULE WITH ANOTHER UNIT REPAIRED BY THE MANUFACTURER AND LVDT'S AND SENSORS WERE ABLE TO BE ADJUSTED TO WITHIN SERVICE LIMITS. SPOILER SYSTEM WAS TESTED AND NO FAULTS INDICATED. RECOMMEND COMPONENT MANUFACTURER INVESTIGATE WHETEHR UNIT SUFFERED DAMAGE FROM SHIPPING, HANDLING, OR ENVIRONMENTAL CONDITIONS DURING STORAGE OR WHETHER REPAIR TOLERANCES ARE TOO WIDE TO ENABLE SYSTEM ADJUSTMENTS ONCE INSTALLED.
